# SDR USAA2013060600004

- Difficulty date: June 6, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 41,547 hours, 17,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3252
- Condition: Low Pressure
- Location: L1 Door
- Part time: 41,547 hours, 17,042 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE L1 DOOR EMERGENCY ACCUMULATOR PRESSURE LOW.  MX SERVICED L1 DOOR EMERGENCY ACCUMULATOR TO 1,850 PSI AT 37 DEG. C. REF AMM 52-10-00-614-001.
